Duality and modular class of a Nambu-Poisson structure

  1. Ibáñez, R. 1
  2. De León, M. 2
  3. López, B. 3
  4. Marrero, J.C. 4
  5. Padrón, E. 4
  1. 1 Universidad del País Vasco/Euskal Herriko Unibertsitatea
    info

    Universidad del País Vasco/Euskal Herriko Unibertsitatea

    Lejona, España

    GRID grid.11480.3c

  2. 2 Instituto de Física Fundamental
    info

    Instituto de Física Fundamental

    Madrid, España

  3. 3 Universidad de Las Palmas de Gran Canaria
    info

    Universidad de Las Palmas de Gran Canaria

    Las Palmas de Gran Canaria, España

    GRID grid.4521.2

  4. 4 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Journal of Physics A: Mathematical and General

ISSN: 0305-4470

Year of publication: 2001

Volume: 34

Issue: 17

Pages: 3623-3650

Type: Article

Export: RIS
DOI: 10.1088/0305-4470/34/17/306 SCOPUS: 2-s2.0-0035805459 GOOGLE SCHOLAR
Data source: Scopus